# SDR AU990355

- Difficulty date: April 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- Propeller: Mcauly 4HFR34C652
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 4HFR34C663G
- Condition: Damaged
- Location: Propeller
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) RIGHT PROPELLER BLADES DAMAGED DURING GROUND RUN WHEN THE RUBBER MATTING USED AS FOD PROTECTION FROM LOOSE STONES LIFTED INTO THE PROPELLER.   HF ANTENNA ALSO DAMAGED BY DEBRIS.  FOD.
